# SDR ASAA2019020228033

- Difficulty date: February 2, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,520 hours, 11,656 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"FD" AMBER CAUTION ON CAPT PFD. GROUNDED - YES. PERFORMED BITE TEST PER B737-800 FIM 22-11 TASK 801, NO FAULTS NOTED. REBOOTED A/C POWER, FLAG EXTINGUISHED UPON RESET.
